# SDR 99T64R032

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE 2ND SECTION OUTBOARD NR 4 PYLON CORROSION AT FASTENER ATTACH HOLES UPPER SURFACE.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED PER EO DRAWING NR 98-054 ON 8110-3 DATED 11/23/98 UNDER WO 1347.  (M)
